Hi everyone, I just joined and I am looking forward to "meeting" new diabuddies. I have been a Type 1 diabetic for 38 years. I am currently on mdi. I also have hypothyroidism, peripheral neuropathy of feet and hands, neuropathy of the bladder, I am hypo unaware and have insulin resistance. Anyway enough about complications.
My question is about the dawn phenomenon. For the last two months I have been going to bed with a good range of blood sugars in the 100-120 range. I wake up in the morning with 400-500 blood sugars. I have tried increasing my levemir by 2 units everyday and am now up to 52 units. This is causing a problem with me falling low during the day. I have also tried switching from taking my levemir at night to in the morning. This hasn't helped. I have also tried splitting my dose taking half in the morning and half at night. This hasn't helped either. I finally get to see my endo tomorrow. Has anyone else had this happen and what is the treatment? I am thinking I am going to have to be put on the pump and get a cgm but Im not sure.
Next Discussion: Transplant Advice »